Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: PLEASE ADVISE ME Jellibabe

Posted by galkeepinon on October 20, 2003, at 3:23:29

In reply to PLEASE ADVISE ME, posted by Jellibabe on October 20, 2003, at 2:28:40

Hi, sorry to hear you are so frustrated.
I know weight gain does nothing for one's self-esteem~believe me!
I can only advise you, like you asked:

The Effexor@300mg a day sounds like it's doing great. That's great. I only gained about 6 or 7 pounds when I took that medication.
I used to self-injure also.
Re: your weight gain, Risperdal shot my prolactin levels up, and I also gained weight from that medication~bloated the heck out of me.
It sounds as if you *know* that the Seroquel has nothing to do with your weight gain, from your post.
Re: Topamax, I have NEVER heard of anyone *gaining* weight from taking that medication~BUT someone here may have, I don't know.

Have you tried Celexa??
I didn't gain weight on Celexa, but I can't say the same for Lexapro at the moment, and I may be going back to Celexa soon.

From what I understand from your post is that the Effexor is working for your depression, but you want to find out why you have gained weight.
How long have you been on 0.5mg of Risperdal???
You say 'I don't eat all that much, but still the weight just seems to pile on'
When I was on Topamax, I didn't eat much at all, and I still lost weight~better yet I did not gain.

It sounds to me as if your weight gain (in regards to medication) may be from the Risperdal!
I would venture a guess that the fish oils have little to do with the weight gain you're experiencing. I may be wrong.
In any case, good luck and I'm here if you need anything~just ask:-)


> I'm relatively new here and would be so grateful if someone could tell me what to do, if anything.
> I have suffered from extreme depression which has just recently been relieved by an increase of Effexor to 300 mg per day. I am now so much better it is incredible. It has also reduced my self injury a lot. I am also on Topamax 100 mg per day, Risperdal 0,5 mg per day and I take fish oil. However, my weight gain has been huge and it seems to be related to the Effexor, but I am not sure. I was on Seroquel 200 mg per day, which I stopped because I thought that made me gain weight, but nothing happened and I have continued to gain weight and more so since my Effexor dose has increased. Is there anything I can do? I don't eat all that much, but still the weight just seems to pile on? This does nothing for my self esteem!!!! Please, PLEASE, can someone advise me????


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:galkeepinon thread:271008
URL: http://www.dr-bob.org/babble/20031015/msgs/271015.html